gyno problems

  1. New Member
    JMD199123's Avatar
    Stats
    6'4"  210 lbs.
    Join Date
    Feb 2010
    Posts
    118
    Rep Power
    119
    Level
    10
    Lv. Percent
    45.92%

    gyno problems


    quick question. sorry if its a naieve one. just need answers. if you have even the slightest gyno, can this cause ED problems in males along with libido problems?? i assume if you have gyno it means your estro load is at to high of a number and you would need nolva to get it down??

    thx in adv

  2. New Member
    gabearroyo918's Avatar
    Join Date
    Aug 2010
    Posts
    3
    Rep Power
    54
    Level
    2
    Lv. Percent
    16.67%

    Dude.... I dont know about u, but I had these bitch tits and my nipps were hurting then I did arimidex and clomid...AWESOME!!! NO MORE BITCH TITS... and my **** is always rock hard...

Similar Forum Threads

  1. gyno problems HELP!!!
    By viper23 in forum Pro Bodybuilding
    Replies: 23
    Last Post: 02-02-2011, 12:22 PM
  2. has anyone had gyno problems with propadrol?
    By jnino in forum Anabolics
    Replies: 4
    Last Post: 04-15-2008, 04:16 PM
  3. gyno problems please help
    By WhiteLightning in forum Supplements
    Replies: 7
    Last Post: 08-10-2006, 06:48 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in